# SDR SWAA001395

- Difficulty date: July 26, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 55,261 hours, 59,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS INOP AT CENTER WING AREA.  REPAIRED WIRING PER MM.
